Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong convergence of path for continuous pseudo-contractive mappings


Author: Claudio H. Morales
Journal: Proc. Amer. Math. Soc. 135 (2007), 2831-2838
MSC (2000): Primary 47H10; Secondary 65J15
Published electronically: February 9, 2007
MathSciNet review: 2317959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the convergence of a path that begins at the unique fixed point of a strongly pseudo-contractive operator defined on a closed and convex subset of a reflexive Banach space and converges to a fixed point of a pseudo-contractive mapping. Primarily, it is proven that a convex combination of these two operators is indeed strongly pseudo-contractive under the weakly inward condition. This fact generalizes a result of Barbu for accretive operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 65J15

Retrieve articles in all journals with MSC (2000): 47H10, 65J15


Additional Information

Claudio H. Morales
Affiliation: Department of Mathematics, University of Alabama in Huntsville, Huntsville, Alabama 35899
Email: morales@math.uah.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08910-1
PII: S 0002-9939(07)08910-1
Keywords: Pseudo-contractive operators, weakly inward condition, reflexive Banach spaces, uniformly G\^{a}taux differentiable norm.
Received by editor(s): May 23, 2006
Published electronically: February 9, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society